# SDR DALA2022040402252

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 66,922 hours, 8,860 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 OVEN IN BACK GALLEY SMOKED ON USE. CAUSED LAV SMOKE DETECTOR. CAUSE ECAM MESSAGE FOR APPROXIMATELY 30 SECONDS SMOKE LAV SMOKE. CORRECTIVE ACTION: REPLACED AFT GALLEY OVEN PER A330 AMM 25-35. (8527422)
